If I have the injections and then stop, will the skin have been stretched out? Will the skin then sag and wrinkle more if I don't continue the injections.
Does the Injected Product Stretch out the Skin?
Doctor Answers (2)
Fillers and skin laxity
Fillers in general should not make the skin laxity any worse. You may notice it more when the improvement wears off.
Temporary Fillers don't cause long term stretched out skin.
Most fillers do great while they last but when they go away, the skin goes back to the way it was before you had it filled in. It does not cause saggy skin other than what you would have had anyway if you hadn't ever injected the areas with fillers. Sincerely,
Web reference: http://www.TheBestLipoDoc.com/drdavidhansen/landing/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.